# SDR YENA2021081600515

- Difficulty date: August 6, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 71,404 hours, 25,421 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

FLT 222, PBI-BOS. AIRCRAFT VIBRATION ON CLIMBOUT FROM PBI STARTED AROUND FL170 FILLED OUT AIRCRAFT VIVRATION SURVEY FOR MORE DETAILS VIBRATION INTENSITY SCALE 4; PERFORMED AMM TASK 05-50-00-810-801-A. FOLLOWED DECISION TABLE AND LEAD TO BELIEVE ELEVATORS ARE THE PROBLEM. FOUND L & R ELEVATORS OUT OF RIG. PANEL 344AT - TOP OF RIGHT ELEVATOR MISSING 4 FASTENERS. INSTALLED NEW SCREWS REF AMM 27-34-00. ADJUSTED L INBOARD AND OUTBOARD ELEVATOR ACTUATORS IAW AMM 37-34-0-820-003-B. L ELEV WITHIN LIMITS AT THIS TIME.
